MathSciNet Relay Station
MathSciNet bibliographic data
MR2684182 46E40 (28B05 46G10)
Meziani, L. On the dual space $C^*_0(S,X)$. Acta Math. Univ. Comenian. (N.S.) 78 (2009), no. 1, 153–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement